Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short note on the full Jacobi group


Author: YoungJu Choie
Journal: Proc. Amer. Math. Soc. 123 (1995), 2625-2628
MSC: Primary 11F55; Secondary 11F06, 11F46
MathSciNet review: 1260164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The full Jacobi group has been defined to study Jacobi forms. The full Jacobi group has properties similar to the modular group. In this note we investigate properties of the full Jacobi group to get generators and relations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11F55, 11F06, 11F46

Retrieve articles in all journals with MSC: 11F55, 11F06, 11F46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1260164-5
PII: S 0002-9939(1995)1260164-5
Article copyright: © Copyright 1995 American Mathematical Society